Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 44, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 9, 2010, 4:08 AM CDT for Bexar County, Comal County, Guadalupe County, Texas. It was in force for 4 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2010, 4:08 AM CDT (09:08 UTC)
- Expired
- Jun 9, 2010, 8:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bexar County, TX, Comal County, TX, Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 20 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 4:15 AM CDT | FLASH FLOOD | New Braunfels, TX | THE FOLLOWING ROADS IN COMAL COUNTY ARE CLOSED DUE TO HIGH WATER...HUECO SPRINGS ROAD...KRUEGER CANYON ROAD AND HERBELIN ROAD. |
| Jun 9, 7:30 AM CDT | FLASH FLOOD | 4 N Cibolo, TX | AT 730 ONE FOOT OF WATER FLOWING OVER THE ROAD AT THE BOTTOM OF COVERS COVE IN THE NORTHCLIFFE SCENIC HILLS SUBDIVISION |
| Jun 9, 7:34 AM CDT | FLASH FLOOD | 5 W New Braunfels, TX | 4 INCHES OF RAIN IN THE LAST 6 HOURS. LOW WATER CROSSINGS ON FM 1863 ARE FLOODED. STAFF GAUGE ON THE DRY COMAL CREEK IS AT 5 FT. |
| Jun 9, 7:50 AM CDT | FLASH FLOOD | 1 Sse New Braunfels, TX | THUNDERSTORMS PRODUCED HEAVY RAIN WHICH CAUSED FLOODING AND THE EVACUATION OF THE RV PARK ALONG THE GUADALUPE RIVER AT I35. |
| Jun 9, 7:55 AM CDT | FLASH FLOOD | New Braunfels, TX | WATER ONE AND A HALF FEET DEEP RUNNING SWIFTLY ALONG THE FRONTAGE ROAD IN FRONT OF THE COURTYARD MARRIOTT NEAR IH35 AND SH46. VEHICLES BARELY NEGOTIATING THE WATER HAZARD. |
| Jun 9, 7:56 AM CDT | HEAVY RAIN 10 | 3 Sse Smithson Valley, TX | 10 INCHES IN THE LAST 8 HOURS...STILL RAINING WITH PLENTY OF LIGHTNING AND SOME WIND. |
| Jun 9, 8:00 AM CDT | HEAVY RAIN 6.16 | 3 Wsw New Braunfels, TX | 6.16 INCHES TOTAL FOR THE DAY... WITH 5.15 INCHES IN THE LAST 4.5 HOURS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 9.1 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1547 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 12.4
The text
As transmitted, in the capitals the NWS used until 2016.
812
WGUS54 KEWX 090908
FFWEWX
TXC029-091-187-091300-
/O.NEW.KEWX.FF.W.0044.100609T0908Z-100609T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
408 AM CDT WED JUN 9 2010
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN BEXAR COUNTY...
COMAL COUNTY...
WESTERN GUADALUPE COUNTY...
* UNTIL 800 AM CDT.
* AT 405 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A
DEVELOPING AREA OF THUNDERSTORMS ACROSS NORTHEAST BEXAR COUNTY
EXTENDING INTO SOUTHERN COMAL COUNTY. MOVEMENT WAS TO THE NORTHWEST
AT 15 MPH. DOPPLER RADAR ESTIMATES UP TO 3 AND A HALF INCH PER HOUR
RAINFALL RATES OVER SOUTHERN COMAL COUNTY WEST OF NEW BRAUNFELS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WINDCREST...UNIVERSAL CITY...TIMBERWOOD PARK...SCHERTZ...LIVE
OAK...HOLLYWOOD PARK...HILL COUNTRY VILLA...SELMA...MCQUEENEY...
MARION...CIBOLO...SPRING BRANCH...NEW BRAUNFELS...GARDEN RIDGE...
FISCHER...CANYON LAKE DAM AND BULVERDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
&&
LAT...LON 2991 9815 2970 9797 2947 9812 2942 9817
2943 9853 2986 9851 3002 9830
$$4 follow-up statements
139
WGUS74 KEWX 091016
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
516 AM CDT WED JUN 9 2010
TXC029-091-187-091300-
/O.CON.KEWX.FF.W.0044.000000T0000Z-100609T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-GUADALUPE TX-BEXAR TX-
516 AM CDT WED JUN 9 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
NORTHEASTERN BEXAR...WESTERN GUADALUPE AND COMAL COUNTIES...
AT 512 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A THUNDERSTORM PRODUCING FLASH FLOODING. THIS STORM WAS
LOCATED 7 MILES SOUTH OF CANYON LAKE DAM...MOVING NORTH AT 5 MPH.
VERY HEAVY RAINFALL TOTALS OVER 6 INCHES HAS BEEN REPORTED OVERNIGHT
OVER AREAS JUST WEST OF NEW BRAUNFELS. MUCH OF THIS RAIN WILL EMPTY
INTO THE DRY COMAL CREEK...THE COMAL RIVER...AND THE GUADALUPE
RIVER...PRODUCING RAPID RISES IN EACH OF THESE STREAMS. MANY ROADS
NEAR THESE STREAM BASINS ARE ALREADY OR WILL SOON BECOME IMPASSABLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
&&
LAT...LON 2991 9815 2970 9797 2947 9812 2942 9817
2943 9853 2986 9851 3002 9830
$$300
WGUS74 KEWX 091115
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
615 AM CDT WED JUN 9 2010
TXC029-091-187-091300-
/O.CON.KEWX.FF.W.0044.000000T0000Z-100609T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-GUADALUPE TX-BEXAR TX-
615 AM CDT WED JUN 9 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
NORTHEASTERN BEXAR...WESTERN GUADALUPE AND COMAL COUNTIES...
AT 612 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A THUNDERSTORM PRODUCING VERY HEAVY RAIN. THIS STORM WAS
LOCATED NEAR NEW BRAUNFELS...MOVING EAST AT 10 MPH. RAINFALL RATES
OF UP TO 2.5 INCHES PER HOUR CAN BE EXPECTED.
OTHER LOCATIONS IN THE WARNING AREA INCLUDE ST. HEDWIG...MARION AND
MCQUEENEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 2991 9815 2970 9797 2947 9812 2942 9817
2943 9853 2986 9851 3002 9830
$$728
WGUS74 KEWX 091124
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
624 AM CDT WED JUN 9 2010
TXC029-091-187-091300-
/O.CON.KEWX.FF.W.0044.000000T0000Z-100609T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-GUADALUPE TX-BEXAR TX-
624 AM CDT WED JUN 9 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
NORTHEASTERN BEXAR...WESTERN GUADALUPE AND COMAL COUNTIES...
AT 622 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A THUNDERSTORM PRODUCING VERY HEAVY RAIN. THIS STORM WAS
LOCATED NEAR NEW BRAUNFELS...MOVING SOUTHEAST AT 10 MPH. RAINFALL
RATES OF UP TO 3 INCHES PER HOUR CAN BE EXPECTED. THIS WILL CAUSE
MAJOR FLOODING IN THE CITY OF NEW BRAUNFELS AS STREAMS ARE ALREADY
RUNNING OUT OF BANKS FROM EARLIER HEAVY RAINS.
OTHER LOCATIONS IN THE WARNING AREA INCLUDE CIBOLO...MARION...ST.
HEDWIG AND MCQUEENEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 2991 9815 2970 9797 2947 9812 2942 9817
2943 9853 2986 9851 3002 9830
$$082
WGUS74 KEWX 091204
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
704 AM CDT WED JUN 9 2010
TXC029-091-187-091300-
/O.CON.KEWX.FF.W.0044.000000T0000Z-100609T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-GUADALUPE TX-BEXAR TX-
704 AM CDT WED JUN 9 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
NORTHEASTERN BEXAR...WESTERN GUADALUPE AND COMAL COUNTIES...
AT 701 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A THUNDERSTORM PRODUCING VERY HEAVY RAIN. THIS STORM WAS
LOCATED NEAR NEW BRAUNFELS...WAS NEARLY STATIONARY. RAINFALL RATES
HAVE INCREASED TO NEAR 4 INCHES PER HOUR. THIS WILL CAUSE MAJOR
FLOODING IN THE CITY OF NEW BRAUNFELS AS STREAMS ARE ALREADY RUNNING
OUT OF BANKS OR IN FLOOD FROM EARLIER HEAVY RAINS.
OTHER LOCATIONS IN THE WARNING AREA INCLUDE WINDCREST...UNIVERSAL
CITY...TIMBERWOOD PARK...TERRELL HILLS...ST. HEDWIG...SCHERTZ...SAN
ANTONIO...OLMOS PARK...LIVE OAK...KIRBY...HOLLYWOOD PARK...HILL
COUNTRY VILLA...ALAMO HEIGHTS...SELMA...MCQUEENEY...MARION...
CIBOLO...GARDEN RIDGE AND BULVERDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 2991 9815 2970 9797 2947 9812 2942 9817
2943 9853 2986 9851 3002 9830
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 3:08 AM CDT, 1 hour earlier.
Area forecast discussion, Jun 9, 3:08 AM CDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 308 AM CDT WED JUN 9 2010 .DISCUSSION... MCV CORE RAIN EVENT ONGOING ATTM ALONG THE I-35 CORRIDOR BETWEEN SAN ANTONIO AND AUSTIN. RAINFALL RATES ARE ESTIMATED AT 1 TO 2 INCHES AN HOUR WITHIN THE SLOW MOVING RAIN BANDS. EXTREME WESTERN WILSON COUNTY HAS RECEIVED THE MOST RAINFALL OVERNIGHT...ESTIMATED AT 8 TO 10 INCHES. THE MCV WILL DRIFT SLOWLY ENE THIS MORNING AND WILL PRODUCE COPIOUS AMOUNTS OF RAINFALL. THE BLENDED TOTAL PRECIP WATER GRAPHIC IS DEPICTING PWS GREATER THAN 2 INCHES ACROSS OUR CWFA. THIS IS AROUND 150 PERCENT ABOVE NORMAL. THUS THE HEAVY RAIN EVENT IS EXPECTED TO CONTINUE TODAY AND WE WILL NOT CHANGE THE CONFIGURATION OF THE FLASH FLOOD WATCH. EVEN THOUGH THE MCV WILL TRACK ENE THIS MORNING...THE PARENT UPPER LEVEL LOW WILL LINGER ACROSS OUR REGION TODAY INTO THIS EVENING. THE CONVECTION WILL EXPAND IN AREAL COVERAGE THIS AFTERNOON WITH THE ADVENT OF DAYTIME HEATING. RAIN CHANCES WILL LINGER INTO THURSDAY ACROSS THE EASTERN HALF OF OUR CWFA AS THE UPPER LEVEL LOW SLOWLY LIFTS OUT TO THE NORTHEAST TOWARDS THE ARKLATEX. THE SUBTROPICAL RIDGE WILL BEGIN TO BUILD ACROSS THE EASTERN GULF AND WILL EXTEND WESTWARD INTO SOUTH CENTRAL TEXAS OVER THE WEEKEND. THIS UPPER LEVEL PATTERN WILL LIMIT RAIN CHANCES TO OUR EASTERN COUNTIES...ASSOCIATED WITH THE SEA-BREEZE. AFTERNOON TEMPS WILL BE BACK INTO THE LOWER TO MID 90S OVER THE WEEKEND AND THESE ABOVE NORMAL TEMPERATURES WILL CONTINUE INTO THE MIDDLE OF NEXT WEEK. FCST A BLEND OF THE GFS AND ECMWF. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 85 77 90 77 94 / 70 50 30 10 10 AUSTIN BERGSTROM INTL AIRPORT 84 75 90 75 93 / 80 50 30 10 10 NEW BRAUNFELS MUNI AIRPORT 86 76 91 76 93 / 70 40 20 10 10 BURNET MUNI AIRPORT 84 74 90 75 92 / 70 50 30 10 10 DEL RIO INTL AIRPORT 93 77 95 75 94 / 10 10 - 10 10 GEORGETOWN MUNI AIRPORT 84 76 90 76 92 / 70 50 30 10 10 HONDO MUNI AIRPORT 88 75 93 75 93 / 50 20 10 10 10 SAN MARCOS MUNI AIRPORT 85 76 91 76 93 / 70 40 30 10 10 LA GRANGE - FAYETTE REGIONAL 84 77 89 77 92 / 80 30 40 10 20 SAN ANTONIO INTL AIRPORT 87 77 91 77 93 / 60 30 20 10 10 STINSON MUNI AIRPORT 87 77 92 77 93 / 50 30 20 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH 6 PM THIS AFTERNOON FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES... KENDALL...LAVACA...LEE...TRAVIS...WILLIAMSON...WILSON. && 13/02
Hazardous weather outlook, Jun 8, 11:52 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1152 PM CDT TUE JUN 8 2010 TXZ172-173-189>194-205>209-220>225-100500- BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-BEXAR- COMAL-GUADALUPE-CALDWELL-FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES- DE WITT-LAVACA- 1152 PM CDT TUE JUN 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECT TONIGHT. THE GREATEST THREAT OF LOCALLY HEAVY RAINFALL WILL OCCUR THROUGHOUT THE NIGHT. STORM TOTALS OF 1 TO 2 INCHES ARE EXPECTED...WITH ISOLATED AMOUNTS OF 3 TO 5 INCHES POSSIBLE. A FLASH FLOOD WATCH HAS BEEN ISSUED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGHOUT THE DAY AND INTO THE EVENING ON WEDNESDAY. THE GREATEST THREAT OF LOCALLY HEAVY RAINFALL WILL OCCUR THIS AFTERNOON THROUGH TONIGHT. STORM TOTALS OF 1 TO 2 INCHES ARE EXPECTED...WITH ISOLATED AMOUNTS OF 3 TO 5 INCHES POSSIBLE. THEREFORE...A FLASH FLOOD WATCH HAS BEEN ISSUED THROUGH 6 PM WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ171-183>188-202>204-217>219-228-100500- LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KINNEY-UVALDE- MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT- 1152 PM CDT TUE JUN 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. HOWEVER...NO ORGANIZED SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE SLOWLY NORTHEAST ACROSS SOUTH CENTRAL TEXAS THROUGH WEDNESDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jun 8, 11:11 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1111 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM FLASH FLOOD 10 NE PLEASANTON 29.07N 98.37W
06/08/2010 ATASCOSA TX LAW ENFORCEMENT
COUNTY RD 536 CLOSED FROM I37 TO THE WILSON CO LINE...
FM 1784 CLOSED NORTH OF VERDE ADDITIONAL RAODS CLOSED IN
THE NORTHEAST CORNER OF THE CO.
&&
EVENT NUMBER EWX1000378
JPBLocal storm report, Jun 8, 11:20 PM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1120 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM FLASH FLOOD 2 N TERRELL HILLS 29.51N 98.45W
06/08/2010 BEXAR TX LAW ENFORCEMENT
OAK GLEN DR AND CAVE LN CLOSED DUE TO FLOODING
&&
EVENT NUMBER EWX1000379
JPBLocal storm report, Jun 9, 2:22 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
222 AM CDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD 6 SE ELMENDORF 29.19N 98.28W
06/09/2010 WILSON TX FIRE DEPT/RESCUE
MULTIPLE HOMES BEING EVACUATED FROM FLASH FLOODING.
&&
EVENT NUMBER EWX1000380
MABLocal storm report, Jun 9, 3:50 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
350 AM CDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM FLASH FLOOD 6 NNE LEMING 29.14N 98.44W
06/09/2010 BEXAR TX EMERGENCY MNGR
EARTHEN DAM COLLAPSED NEAR THE INTERSECTION OF
CAMPBELLTON ROAD AND HARDY ROAD. SEVERAL RESIDENCES WERE
BEING EVACUATED.
&&
EVENT NUMBER EWX1000381
MABThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:21 PM CDT | Areal Flood Advisory | EWX | Atascosa, Wilson | 2 hr |
| Jun 8, 9:47 PM CDT | Flash Flood Warning | EWX | Atascosa, Wilson | 3 hr |
| Jun 8, 10:10 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe | 110 min |
| Jun 8, 10:51 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe | 4 hr |
| Jun 9, 12:47 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Guadalupe, Wilson | 3 hr |
| Jun 9, 1:57 AM CDT | Areal Flood Advisory | EWX | Caldwell, Guadalupe, Hays, Travis | 2 hr |
| Jun 9, 2:47 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays, Travis | 4 hr |
| Jun 9, 3:21 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Jun 9, 3:28 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| Jun 9, 3:44 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 4 hr |
| Jun 9, 4:33 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Lee, Travis, Williamson | 117 min |
| Jun 9, 5:57 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| Jun 9, 6:49 AM CDT | Areal Flood Advisory | EWX | Caldwell, Guadalupe, Hays, Travis | 2 hr |
| Jun 9, 6:59 AM CDT | Hydrologic Warning | EWX | Comal, Gonzales, Guadalupe | 8 hr |
| Jun 9, 7:01 AM CDT | Areal Flood Advisory | EWX | Lee | 119 min |
| Jun 9, 7:55 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe, Hays | 4 hr |
| Jun 9, 8:29 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 13 hr |
| Jun 9, 8:29 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 13 hr |
| Jun 9, 8:29 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe | 61 min |
| Jun 9, 9:01 AM CDT | River Flood Warning | EWX | Guadalupe | 13 hr |
| Jun 9, 9:18 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 2 hr |
| Jun 9, 9:21 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Gonzales, Lavaca | 54 min |
| Jun 9, 9:40 AM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 110 min |
| Jun 9, 10:13 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 34 hr |
| Jun 9, 10:13 AM CDT | River Flood Warning | EWX | Gonzales | 58 hr |
| Jun 9, 10:14 AM CDT | Severe Thunderstorm Warning | EWX | Fayette | 61 min |
| Jun 9, 10:22 AM CDT | Areal Flood Advisory | EWX | Fayette | 2 hr |
| Jun 9, 1:13 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette | 107 min |
| Jun 9, 2:48 PM CDT | Areal Flood Advisory | EWX | Llano | 2 hr |
| Jun 9, 3:42 PM CDT | Areal Flood Advisory | EWX | Gillespie, Llano | 108 min |
| Jun 9, 4:07 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 53 min |
| Jun 9, 4:13 PM CDT | River Flood Warning | EWX | DeWitt | 3 days |
| Jun 9, 4:43 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 47 min |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.